Volume 17, Number 2, February 2016

Open Sung-Won Han and Tae Hwa Kim
φ-Fejér-Monotone Sequences and their convergence theorems
Open Pengfei Ma, Yanqin Bai and Jein-Shan Chen
A self-concordant interior point algorithm for nonsymmetric circular cone programming
Open Sun Kwang Kim, Han Ju Lee and Pei-Kee Lin
The Bishop-Phelps-Bollobás property for operators from L_∞(μ) to uniformly convex Banach spaces
Xian Jun Long, Zai Yun Peng and Xianfu Wang
Characterizations of the solution set for nonconvex semi-infinite programming problems
Open Masashi Toyoda and Toshikazu Watanabe
Existence and uniqueness theorem for fractional order differential equations with boundary conditions and two fractional order
Open Kai-Biao Lin, Hsiang Liu and Chin-Tzong Pang
Approximate controllability of semilinear functional differential equations with Hille-Yosida operator
Open Cheng-Hung Hung and Yu-Hsien Chang
The properties and invariant measure of some first order partial differential equation
Open Hiroki Sano, Kousuke Mineno, Yuka Hirota, Saori Izawa, Chihiro Kimura and Tomoyoshi Ohwada
Characterization of the intermediate values of the triangle inequality III

Open A. S. Alofi, Saud M. Alsulami and Wataru Takahashi
Strongly convergent iterative method for the split common null point problem in Banach spaces
Xiang-Kai Sun, Xian-Jun Long and Jing Zeng
Constraint qualifications characterizing Fenchel duality in composed convex optimization
Open F. Al-Musallam, A. Cegielski and C. Grossmann
Simultaneous control of regularization, discretization and projected gradient steps for variational inequality problems
Gabriele Bonanno, Donal O'Regan and Francesca Vetro
Sequences of distinct solutions for boundary value problems on the real line
Open Swaminath Mishra and Olivier Olela Otafudu
Fixed point theorems in T0-ultra-quasi-metric spaces
Open E. A. Sánchez Pérez and P. Tradacete
Bartle-Dunford-Schwartz integration for positive vector measures and representation of quasi-Banach lattices

Yokohama Publishers

yokohama publishers